R-squared for Bayesian regression models

No Thumbnail Available
Journal Title
Journal ISSN
Volume Title
A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä
Date
2019-01-01
Major/Subject
Mcode
Degree programme
Language
en
Pages
6
1-6
Series
AMERICAN STATISTICIAN
Abstract
The usual definition of R 2 (variance of the predicted values divided by the variance of the data) has a problem for Bayesian fits, as the numerator can be larger than the denominator. We propose an alternative definition similar to one that has appeared in the survival analysis literature: the variance of the predicted values divided by the variance of predicted values plus the expected variance of the errors.
Description
Keywords
Bayesian methods, R-squared, Regression
Other note
Citation
Gelman , A , Goodrich , B , Gabry , J & Vehtari , A 2019 , ' R-squared for Bayesian regression models ' , American Statistician , pp. 1-6 . https://doi.org/10.1080/00031305.2018.1549100